# SDR CALA0500429

- Difficulty date: December 10, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 56,517 hours, 30,596 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546563
- Condition: Corroded
- Location: Sta 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME/SHEAR TIE CORRODED AT STA 967 BETWEEN STRINGERS 27L-27R.  THE CORRODED SECTION OF SHEAR TIE WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-00-07, FIGURE 201, REPAIR 8.
